# SDR ERAA96251

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424EH
- Make and model: Bolkms BO105S
- Aircraft serial: S548
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 10560363
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS PART REMOVED FROM SUPPLY FOR A/C N424 BUT COULD NOT BE INSTALLED BECAUSE LOWER STRUT  HAS DAMAGE TO LOWER BOLT HOLES.
